Prikladnaya Diskretnaya Matematika. Supplement
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2021, Issue 14, Pages 30–32 (Mi pdma522)  

Theoretical Foundations of Applied Discrete Mathematics

Central limit theorem for $U$-statistics of tuples of vertex labels on a complete graph

N. M. Mezhennayaa, V. G. Mikhailovb

a Bauman Moscow State Technical University
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: In a complete graph with vertices $1,2, \ldots, n$, the vertices $2,3, \ldots, n$ are provided with independent random labels taking values in the finite set ${\mathcal A}_N$. Consider the set of all chains of $s$ adjacent edges, each of which leaves vertex $1$ and does not pass through the same vertex twice. Each chain corresponds to an $s$-tuple of random labels of the passed vertices. In this paper, we consider the $U$-statistics $U_k (s)$ with a kernel depending on the $k$ of such $s$-tuples. The number $k \ge 2$ is considered to be fixed, but $s \ge 1 $ can change. It has been proved that a sufficient condition for the asymptotic normality of $U_k (s)$ (under ordinary standardization) is a condition of the form $\mathbf{D} U_k(s) \ge C n^{2 (ks-1) + \varkappa},$ where $ C, \varkappa> 0.$

Keywords: $U$-statistic, central limit theorem, complete graph, tuple, random labels.

DOI: https://doi.org/10.17223/2226308X/14/2

Full text: PDF file (599 kB)
References: PDF file   HTML file

UDC: 519.214

Citation: N. M. Mezhennaya, V. G. Mikhailov, “Central limit theorem for $U$-statistics of tuples of vertex labels on a complete graph”, Prikl. Diskr. Mat. Suppl., 2021, no. 14, 30–32

Citation in format AMSBIB
\Bibitem{MezMik21}
\by N.~M.~Mezhennaya, V.~G.~Mikhailov
\paper Central limit theorem for $U$-statistics of tuples of vertex labels on a complete graph
\jour Prikl. Diskr. Mat. Suppl.
\yr 2021
\issue 14
\pages 30--32
\mathnet{http://mi.mathnet.ru/pdma522}
\crossref{https://doi.org/10.17223/2226308X/14/2}


Linking options:
  • http://mi.mathnet.ru/eng/pdma522
  • http://mi.mathnet.ru/eng/pdma/y2021/i14/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:19
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021